This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Two Cases of Somnambulism Induced by Quetiapine

Zebe Hasan Hafeez, MD

Published: August 15, 2007

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Somnambulism reflects an impairment in the normalmechanisms of arousal from sleep in which motor behaviorsinitiated during deep, non-rapid eye movement orslow-wave sleep are activated without full consciousness.Somnambulism, a previously unreported side effect of quetiapine,is described in 2 cases. Both cases described hereinvolved individuals with attention-deficit/hyperactivitydisorder (ADHD).


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 9

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Antipsychotic Augmentation With N-Acetylcysteine for Patients With Schizophrenia

Dr Andrade discusses whether or not recent findings support the use of NAC as antipsychotic augmentation in...

Read More...